# SDR UALA2012041302236

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 36,442 hours, 14,777 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963165
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: L
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SEAT 34C EMERGENCY LIGHT OUT,   REPLACED HARNESS ASSY SEAT 34C PCN-565-2099 P/N BR9631-65.
